# SDR PNSA970202

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032135
- Condition: Split
- Location: Hydraulic Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL HYDRAULIC FLUID DUE TO RUPTURED LINE.  USED EMERGENCY GEAR EXTENSION AND LANDING WAS UNEVENTFUL REPLACED LINE AND SERVICED SYSTEM.
